# SDR DALA2023120810054

- Difficulty date: December 6, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N702TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28162
- Aircraft time: 94,901 hours, 24,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6801 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOPERATIVE / LOCATIONS:42D. CORRECTIVE ACTION: RESECURED LIGHT ASSY. OPS NORMAL. (0098548)
